# SDR UPS06447693

- Difficulty date: July 14, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 340-380 S6r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX BS 340-380 S6R LAP SPLICE TOP ROW FASTENER HOLES FOUND CRACKS AT OUTER SKIN.  FX BS340-360 S6R FASTENER REINSTALLED AS PER RS R53-15-35543 ITEM C.  REFER NRC 7055 FOR WORKING DETAIL.  FX BS360-384 S6R OVERLAPPING SKIN DOUBLERS ARE TO BE CONTINUE AT REPEAT INTERVALS AS GIVEN IS SB 747-53-2253 AFTER MODIFICATION FLIGHT SAFETY INSPECTION AND PER UPS ENGINEERING FILE 747-53-20319.
